# SDR DHL2002873502

- Difficulty date: September 13, 2002
- Submitted: September 29, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,065 hours, 21,923 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769545507
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,065 hours, 21,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER OUTER SKIN CRACKED .500, STA XW761.  PERFORMED MAJOR REPAIR IAW EO DHL 020904, ED-3124, EO SEMAN 2002737.  TRIMMED OUT DAMAGED OUTER SKIN IAW EO DHL020904, ED-3214, EO SEMAN 2002737.  FABRICATED A REPAIR DOUBLER AND FILLER IAW ED DHL 020904, ED-3214 EO SEMAN 2002737.  INSTALLED FILLER, AND DOUBLER IAW EO DHL020904, ED-3214, EO SEMAN 2002737 AND SRM 51-1-21, SRM 51-1-21A, AND SRM 51-1-20D.
